Alert archive / New Jersey / Gale Warnings in 2010
Gale Warning 16, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale warning at Mar 28, 2010, 5:33 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2010, 5:33 PM EDT (21:33 UTC)
- Expired
- Mar 29, 2010, 1:54 AM EDT
- In force
- 8 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
527 WHUS71 KPHI 282133 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 533 PM EDT SUN MAR 28 2010 ANZ430-431-290545- /O.UPG.KPHI.SC.Y.0030.000000T0000Z-100329T1600Z/ /O.NEW.KPHI.GL.W.0016.100328T2133Z-100329T0600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 533 PM EDT SUN MAR 28 2010 ...GALE WARNING IN EFFECT UNTIL 2 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 2 AM EDT MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. SOUTHEASTERLY WINDS, FUNNELING UP THE DELAWARE BAY, WILL GUST UP TO 40 KNOTS THIS EVENING FOR SEVERAL HOURS BEFORE DECREASING BELOW GALE FORCE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ450>455-290545- /O.CON.KPHI.SC.Y.0030.000000T0000Z-100330T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 533 PM EDT SUN MAR 28 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT TUESDAY. A SOUTHEASTERLY WIND WILL GUST TO AROUND 30 KNOTS THROUGH MONDAY. THIS WILL ALLOW THE SEAS TO BUILD WITH INCREASINGLY ROUGH CONDITIONS DEVELOPING AND CONTINUING THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
973 WHUS71 KPHI 290554 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 154 AM EDT MON MAR 29 2010 ANZ430-431-291400- /O.CAN.KPHI.GL.W.0016.000000T0000Z-100329T0600Z/ /O.EXA.KPHI.SC.Y.0030.000000T0000Z-100330T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 154 AM EDT MON MAR 29 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. A SOUTHEASTERLY WIND WILL GUST TO AROUND 30 KNOTS THROUGH MONDAY. THIS WILL ALLOW THE SEAS TO BUILD WITH INCREASINGLY ROUGH CONDITIONS DEVELOPING AND CONTINUING THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>455-291400- /O.CON.KPHI.SC.Y.0030.000000T0000Z-100330T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 154 AM EDT MON MAR 29 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT TUESDAY. A SOUTHEASTERLY WIND WILL GUST TO AROUND 30 KNOTS THROUGH MONDAY. THIS WILL ALLOW THE SEAS TO BUILD WITH INCREASINGLY ROUGH CONDITIONS DEVELOPING AND CONTINUING THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale warning went out at Mar 28, 3:58 PM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Mar 28, 3:58 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
358 PM EDT SUN MAR 28 2010
.SYNOPSIS...
A FRONTAL SYSTEM WILL APPROACH THE AREA, AND LOW PRESSURE WILL
CONSOLIDATE ALONG IT AND TO OUR SOUTH ON MONDAY. THAT LOW WILL
MOVE TO AND THEN LINGER NEAR THE NORTHERN MID ATLANTIC COAST INTO
THE MIDWEEK PERIOD.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
MODELS SHOW LESS DISAGREEMENT IN THE NEAR AND SHORT TERMS ON SOME OF
THE MAJOR FEATURES. WE NOTE THAT THE ECMWF HAS BEEN VERY CONSISTENT
FOR QUITE SOME TIME NOW IN ITS DEPICTION OF THE EVOLUTION OF THE
ADVANCING UPPER JETS, MID LEVEL LOW AND THE RAMIFICATIONS OF WHAT
HAPPENS FROM THE MID AND UPPER LEVELS DOWN, AND WE LEAN TOWARD IT
FOR THIS FORECAST. THE INGREDIENTS FOR SOME HEAVY RAIN AND PERHAPS
SOME ELEVATED CONVECTION WILL COME TOGETHER TONIGHT /THE Q-VECTOR
CONVERGENCE ALOFT, TROWAL, I295 ISENTROPIC LIFT, LOW LEVEL
FRONTOGENESIS, H8 THETA-E ADVECTION, AND H6 EQUIVALENT POTENTIAL
VORTICITY/. THERE WAS A GOOD DEAL OF CONVECTION DOWN BY AND OVER THE
EASTERN GULF, BUT WITH DYNAMICS THIS GOOD IT IS DIFFICULT TO BELIEVE
THAT SAID CONVECTION WOULD CUT OFF MOISTURE TO THIS SYSTEM.
THE STRONG SOUTHERLY FLOW OFF THE SURFACE MADE US FORECAST
TEMPERATURES TO RISE OVERNIGHT, AND WE ARE LOOKING FOR BREEZY
CONDITIONS AT THE SURFACE.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
TOMORROW, THE H8 THETA-E ADVECTION, THE TROWAL AND THE Q-VECTOR
CONVERGENCE MAY MOVE EAST FOR A TIME, BUT PERHAPS NOT FAR EAST
ENOUGH TO GIVE ALL OF OUR FORECAST AREA A RELATIVE BREAK. AT ANY
RATE, EVERYTHING SEEMS TO BE COMING TOGETHER AGAIN BY THE END OF
THE DAY AS THE SURFACE LOW STARTS TO DEVELOP OVER THE MID-ATLANTIC
REGION /ESPECIALLY AS ONE MOVES NORTH THROUGH THE FORECAST AREA/.
THE FOCUS OF BEST RAINFALL SEEMS TO MOVE OUT OF THE SOUTHERN PART
OF THE FORECAST AREA BY DAYBREAK TUESDAY, BUT IT MAY LINGER OVER
THE NORTHERN PART FOR A LITTLE WHILE DURING THE DAY. AFTER THAT,
THE STACKED LOW WILL MAKE VERY SLOW PROGRESS AWAY FROM US, AND IT
LOOKS TO TAKE UNTIL WEDNESDAY UNTIL WE ARE CLEAR OF CLOUDS,
DRIZZLE OR ADDITIONAL LIGHT RAIN.
THERE WILL BE STRONG SOUTH TO SOUTHEAST WINDS ABOVE THE SURFACE WITH
THIS SYSTEM, BUT THERE WILL BE A MIXING PROBLEM THAT IS KEEPING US
FROM FORECASTING CONCERNING WIND SPEEDS IN THAT REGIME. ONCE WINDS
KICK AROUND TO NORTHEAST, NORTH AND NORTHWEST, THE COLD AIR
ADVECTION AND H925 WIND SPEEDS MIGHT START TO PUSH THE SURFACE WINDS
TO NEAR-ADVISORY LEVELS, BUT THERE IS MODEL DISAGREEMENT ON THAT AND
WE ARE PLAYING THE WINDS CONSERVATIVELY FOR NOW.
CONTINUITY WAS THE RULE ON TEMPERATURES THROUGH THE SHORT TERM.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AFTER BEING BOMBARDED WITH COPIOUS AMOUNTS OF RAIN THIS MONTH IT
WILL BE NICE TO SEE AN UNSEASONABLY WARM AIR MASS MOVE INTO THE
REGION. HIGH PRESSURE WILL BUILD IN LATE WEDNESDAY AND KEEP US IN A
DRY PATTERN FOR AT LEAST THE NEXT 4 DAYS. SUNNY WITH FEW CLOUDS AND
LIGHT WINDS MAKE FOR A GREAT SECOND HALF OF THE WEEK. AT THIS POINT
WE DON'T THINK THERE WILL BE TOO MANY COMPLAINTS WITH REGARDS TO
TEMPERATURES WITH HIGHS REACHING WELL INTO THE 70S ON THURSDAY AND
FRIDAY. AS THE WEEKEND MAKES ITS APPEARANCE, WE COULD SEE
TEMPERATURES RISE INTO THE LOWER 80S, ALTHOUGH THIS SEEMS MORE
LIKELY TO OCCUR ON EASTER SUNDAY THAN ON SATURDAY. 850MB
TEMPERATURES CONTINUE TO BE IN THE 10-15C RANGE /THE ECMWF EVEN HAD
17C FOR SUNDAY/ AND WITH THIS CONTINUITY CONFIDENCE CONTINUES TO
RISE. THIS TIME OF YEAR, HIGH TEMPERATURE RECORDS START TO REACH
INTO THE 80S AND QUICK LOOK AT THE BIG 4 CLIMATE SITES SHOWS THAT
APRIL 4 /EASTER SUNDAY/ STILL HAS COOLER RECORDS AT THIS POINT.
RIGHT NOW, IT LOOKS LIKE SUNDAY IS THE MOST LIKELY DAY FOR NEAR
RECORD BREAKING TEMPERATURES.
ALL IN ALL, A GREAT HOLIDAY WEEKEND LOOKS TO BE ON TAP FOR OUR
ENTIRE REGION.
THE NEXT FRONTAL SYSTEM IS NOT EXPECTED TO REACH OUR AREA UNTIL
EARLY NEXT WEEK.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
A STORM SYSTEM WILL BE MOVING INTO OUR AREA TONIGHT AND THIS WILL
LINGER FOR A COUPLE OF DAYS. THIS WILL RESULT IN AN EXTENDED PERIOD
OF SUB-VFR CONDITIONS. THE CEILINGS HAVE COME DOWN TO MVFR JUST
ABOUT EVERYWHERE, HOWEVER SOME DRIER AIR WORKING NORTHWARD FROM
EASTERN VIRGINIA AND DELAWARE HAS NEARLY ERODED THE CLOUDS FOR KMIV
AND KACY WITH THINNING NOTED TO KILG AND THE KPHL AREA. THIS IS
EXPECTED TO BE SHORT IN DURATION AS DEEPER MOISTURE ARRIVES FROM THE
WEST AND SOUTHWEST. IN ADDITION, THE VISIBLE SATELLITE IMAGERY SHOWS
LOWER CLOUDS OVER THE OCEAN EAST OF MARYLAND AND THIS ACTIVITY IS
MOVING NORTHWESTWARD. OVERALL THOUGH MVFR CEILINGS ARE EXPECTED TO
BECOME DOMINANT EVERYWHERE THROUGH THE EVENING, THEN LOWER TO IFR.
THE TRENDS WILL BE MONITORED AND AMENDMENTS WILL BE ISSUED AS
NEEDED.
THE RAIN IS EXPECTED TO OVERSPREAD THE AREA FROM SOUTHWEST TO
NORTHEAST FROM LATE THIS AFTERNOON AND EARLY EVENING. THE RAIN COULD
BECOME HEAVY AT TIMES LATER TONIGHT AND MONDAY, THEREFORE CEILINGS
AND VISIBILITIES ARE ANTICIPATED TO REMAIN REDUCED. THE SURFACE WIND
FORECAST BECOMES A BIT TRICKY, ALTHOUGH A SOUTHEASTERLY FLOW WILL
DOMINATE THROUGH MONDAY MORNING. THE WINDS ABOVE THE SURFACE ARE
FORECAST TO INCREASE SUBSTANTIALLY TO SOME 50 TO 60 KNOTS AT ABOUT
2,000 FEET. THE DIRECTION HOWEVER AT THIS LEVEL DOES NOT APPEAR TO
BE SIGNIFICANTLY DIFFERENT THAN AT THE SURFACE, THEREFORE WE WILL
HOLD OFF ON INCLUDING LOW-LEVEL WIND SHEAR AT THIS POINT. AS THE
STORM SYSTEM MOVES INTO OUR AREA MONDAY WITH SOME REDEVELOPMENT TO
OUR SOUTH, THE SURFACE WINDS AFTER BECOMING GUSTY TONIGHT SHOULD
TEND TO DIMINISH DURING THE DAY MONDAY. IN ADDITION, THE WINDS MAY
BEGIN TO SHIFT FROM THE SOUTH AND SOUTHEAST TO A MORE EAST AND
NORTHEAST DIRECTION. THIS IS OF LOWER CONFIDENCE AT THIS TIME. THE
REDUCED CEILINGS AND VISIBILITIES ARE EXPECTED TO CONTINUE THROUGH
THE TAF PERIOD.
OUTLOOK...
THE SUB-VFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH TUESDAY
NIGHT AND POSSIBLY A PART OF WEDNESDAY AS LOW PRESSURE STALLS NEAR
OUR AREA BEFORE GRADUALLY MOVING AWAY TO THE NORTHEAST. HIGH
PRESSURE GRADUALLY BUILDS IN DURING WEDNESDAY WITH IMPROVING
CONDITIONS, ALTHOUGH THERE COULD BE A GUSTY NORTH TO NORTHWEST WIND
BEHIND THE SYSTEM FOR A TIME. HIGH PRESSURE IS EXPECTED TO DOMINATE
OUR WEATHER THURSDAY THROUGH SATURDAY, HOWEVER WITH A MUCH MILDER
AIR MASS ARRIVING, LOCAL SEA/BAY BREEZE BOUNDARIES MAY EVENTUALLY
COME INTO PLAY.
&&
.MARINE...
LOW PRESSURE WILL MOVE TO THE OHIO VALLEY TONIGHT, THEN LOW PRESSURE
WILL REDEVELOP OVER THE DELMARVA DURING MONDAY. THIS WILL KEEP A
SOUTHEASTERLY FLOW GOING THROUGH MONDAY WITH AN INCREASE EXPECTED
THROUGH TONIGHT. THIS WILL TEND TO FUNNEL UP DELAWARE BAY WITH
SOMEWHAT STRONGER GUSTS ANTICIPATED. THERE IS A ROBUST LOW-LEVEL JET
FORECAST TO DEVELOP TONIGHT AND MONDAY MORNING, HOWEVER THE
LOW-LEVEL THERMAL PROFILE LOOKS TO REMAIN STABLE ENOUGH TO KEEP THE
STRONGER WINDS FROM REACHING THE SURFACE. THERE IS ALSO SOME
UNCERTAINTY ON THE STRENGTH AND LOCATION OF THE SURFACE LOW TRACK
MONDAY INTO TUESDAY. AS RESULT, WE WILL MAINTAIN A STRONG SMALL
CRAFT ADVISORY WITH GUSTS TO AROUND 30 KNOTS. THE ADVISORY FOR THE
OCEAN ZONES WILL BE EXTENDED THROUGH 22Z TUESDAY AS WINDS AND SEAS
WILL BE A FACTOR FOR AWHILE, BUT THEN LINGERING ELEVATED SEAS ARE
EXPECTED. ADVISORY CONDITIONS MAY PERSIST BEYOND THIS TIME FRAME.
FOR DELAWARE BAY, WE MAINTAINED THE ADVISORY THROUGH 16Z MONDAY AS
THE BULK OF THE WINDS LOOK TO OCCUR THERE BEFORE A RELAXATION IN THE
PRESSURE GRADIENT OCCURS. WHILE THERE LOOKS TO BE A LULL OVER THE
BAY, THE WINDS MAY PICK BACK UP AGAIN LATER MONDAY AND TUESDAY TO
ADVISORY CRITERIA, HOWEVER THIS WILL BE DEPENDENT ON WHERE THE
PRESSURE GRADIENT SETS UP, RELATED TO THE TRACK OF THE SURFACE LOW.
THE SEAS WILL CONTINUE TO BUILD WITH INCREASINGLY ROUGH CONDITIONS
EXPECTED TO OCCUR THROUGH MONDAY NIGHT. THE STORM SYSTEM LOOKS TO
GRADUALLY MOVE AWAY FROM OUR AREA LATE TUESDAY NIGHT AND WEDNESDAY.
HIGH PRESSURE THEN BUILDS INTO THE AREA THURSDAY AND FRIDAY WITH
MUCH IMPROVED CONDITIONS ANTICIPATED.
&&
.HYDROLOGY...
WE CONTINUE THE FLOOD WATCH AS IT IS. AREAS WEST AND SOUTHWEST OF
THE FLOOD WATCH LOOK TO GET IN EXCESS OF TWO INCHES OF RAIN OVER
THE EVENT, BUT WE PRESENTLY BELIEVE THAT THEY CAN TAKE THAT. AREAS
IN THE FLOOD WATCH ARE FORECAST TO GET A MINIMUM OF THREE INCHES
OF RAIN WITH LOCALIZED AMOUNTS APPROACHING TWICE THAT. THE
FORECAST RAINFALL WOULD CAUSE WIDESPREAD MODERATE FLOODING OF
SMALLER RIVERS AND STREAMS, WITH SOME MAJOR FLOODING ESPECIALLY
OVER NORTHERN AND CENTRAL NEW JERSEY.
REGARDING THE LARGER RIVERS, THE HEADWATER AREAS OF THE DELAWARE,
SUSQUEHANNA AND SCHUYLKILL RIVERS MAY BE SPARED HEAVY RAINFALL,
AND THOSE RIVERS MAY BE LESS OF A CONCERN WITHIN THE FLOOD WATCH
AREA. THE RARITAN AND THE PASSAIC RIVERS ARE ANOTHER STORY.
FLOODING THERE IS EXPECTED TO BE, AT LEAST, MODERATE.
&&
.TIDES/COASTAL FLOODING...
THE TIDES IN GENERAL CONTINUE TO RUN ABOUT 1.0 TO 1.5 FEET ABOVE
NORMAL. AS THE ASTRONOMICAL TIDES APPROACH MONTHLY HIGHS DUE TO THE
FULL MOON ON MONDAY, THERE COULD BE ADDITIONAL AREAS OF MINOR TIDAL
FLOODING DURING THE HIGH TIDE CYCLES THROUGH AT LEAST MONDAY. OUR
IN-HOUSE TOOL GIVES DEPARTURES NEAR 1.5 FEET. THE LOW-LEVEL FLOW WILL
BE FROM THE SOUTHEAST AND STRENGTHEN TONIGHT INTO MONDAY. THIS
DIRECTION IS NOT AS EFFICIENT IN PILING THE WATER UP ALONG THE
COAST, HOWEVER IT IS MUCH MORE EFFICIENT IN PUSHING WATER UP
DELAWARE BAY AND INTO THE TIDAL PORTION OF THE DELAWARE RIVER. AS A
RESULT, THE HIGHEST TIDES MAY BE CONFINED TO DELAWARE BAY AND THE
LOWER DELAWARE RIVER. THE EVENTUAL FRESHWATER RUNOFF MAY ENHANCE ANY
TIDAL FLOODING. IT DOES APPEAR THAT WE WILL STILL IN THE MINOR RANGE
THOUGH AS THE PRESSURE GRADIENT IS FORECAST TO RELAX SOME DURING THE
COURSE OF MONDAY. AS A RESULT, WE WILL MAINTAIN THE ADVISORY AS IS
THROUGH 500 PM MONDAY, AS THERE IS SOME UNCERTAINTY WITH THE STORM
TRACK. THIS MAY NEED TO BE EXTENDED IN TIME THOUGH. ONE CHANGE MADE
WAS TO REMOVE BUCKS COUNTY FROM THE ADVISORY AS THE SHORE ELEVATION
OF THE RIVER HERE IS TYPICALLY HIGHER.
FOR CHESAPEAKE BAY, THE SOUTHEASTERLY FLOW IS KEEPING DEPARTURES UP
HOWEVER IT APPEARS THE HIGHER TIDES WILL BE FOCUSED MORE ON THE
WESTERN SHORE. THEREFORE, WE WILL HOLD OFF ON ANY ADVISORY FOR NOW
BUT THIS WILL BE MONITORED.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH FROM 2 AM EDT MONDAY THROUGH TUESDAY AFTERNOON FOR
PAZ067>071.
COASTAL FLOOD ADVISORY UNTIL 5 PM EDT MONDAY FOR PAZ070-071.
NJ...FLOOD WATCH FROM 2 AM EDT MONDAY THROUGH TUESDAY AFTERNOON FOR
NJZ008>010-012>027.
COASTAL FLOOD ADVISORY UNTIL 5 PM EDT MONDAY FOR NJZ012>014-
016>027.
DE...FLOOD WATCH FROM 2 AM EDT MONDAY THROUGH TUESDAY AFTERNOON FOR
DEZ001.
COASTAL FLOOD ADVISORY UNTIL 5 PM EDT MONDAY FOR DEZ001>004.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT TUESDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL NOON EDT MONDAY FOR ANZ430-431.
&&
SYNOPSIS...DELISI
NEAR TERM...DELISI
SHORT TERM...DELISI
LONG TERM...MEOLA
AVIATION...GORSE
MARINE...GORSE
HYDROLOGY...DELISI/GIGI
TIDES/COASTAL FLOODING...GORSEHazardous weather outlook, Mar 28, 4:03 PM EDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 403 PM EDT SUN MAR 28 2010 NJZ008>010-015-PAZ067>069-292000- MORRIS-HUNTERDON-SOMERSET-MERCER-CHESTER-MONTGOMERY-BUCKS- 403 PM EDT SUN MAR 28 2010 ...FLOOD WATCH IN EFFECT FROM 2 AM EDT MONDAY THROUGH TUESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ001-NJZ012>014-016>027-PAZ070-071-292000- NEW CASTLE-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- 403 PM EDT SUN MAR 28 2010 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 5 PM EDT MONDAY... ...FLOOD WATCH IN EFFECT FROM 2 AM EDT MONDAY THROUGH TUESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. MDZ008-012-015-019-020-NJZ001-007-PAZ054-055-060>062-292000- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON- 403 PM EDT SUN MAR 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAVY RAINFALL IS POSSIBLE AT TIMES AFTER MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAVY RAINFALL IS POSSIBLE AT TIMES INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-292000- KENT-INLAND SUSSEX-DELAWARE BEACHES- 403 PM EDT SUN MAR 28 2010 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 5 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND SOUTHERN DELAWARE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. ALSO, HEAVY RAINFALL IS POSSIBLE AT TIMES AFTER MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. ALSO, HEAVY RAIN IS POSSIBLE AT TIMES INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-292000- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 403 PM EDT SUN MAR 28 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-292000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 403 PM EDT SUN MAR 28 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 4:13 AM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more | 68 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.